# SDR SWAA2013070817977

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 40,706 hours, 27,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 5971447
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING LIGHT COVER MISSING.  INSTALLED LIGHT IAW AMM.
